Fixed point results for generalized quasicontraction mappings in abstract metric spaces release_fk3ll73znrfylbasx56swdwrw4

by H.K. Pathak, N. Shahzad

Published in Nonlinear Analysis by Elsevier BV.

2009   Volume 71, Issue 12, p6068-6076

Archived Files and Locations

application/pdf  195.6 kB
file_ur6glk6fsvh23o37642uli2jra (web) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2009
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0362-546X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: fe648258-fa53-4021-93cc-3cd1f9382633